MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH C-TAPER COCR LFIT HEAD 32MM/0; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH C-TAPER COCR LFIT HEAD 32MM/0; HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Model Number 06-3200
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hair Loss (1877); Pain (1994); Reaction (2414); Ambulation or Postural Difficulties (2544)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Patient called and stated that she has been experiencing pain, immobility, pain in her groin, back pain, metallosis and hair loss since her left hip surgery on (b)(6) 2006.
 
Additional Manufacturer Narrative
This record is a duplicate of mfr#2249697-2012-00836; therefore, this is being cancelled.
 
Event or Problem Description

Brand Name
C-TAPER COCR LFIT HEAD 32MM/0
Common Device Name
HIP JOINT FEMORAL (HEMI-HIP) METALLIC CEMENTED OR UNCEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7996528
Report Number0002249697-2018-03479
Device Sequence Number203356
Product Code LWJ
UDI-Device Identifier07613327016291
UDI-Public07613327016291
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K993601
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number06-3200
Device Catalogue Number06-3200
Device Lot NumberMKHT72
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2018
Initial Date Received by Manufacturer 09/25/2018
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR
Patient Weight58